# SDR USAASB01059

- Difficulty date: February 25, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623116
- Condition: Cracked
- Location: Cockpit
- Part time: 29,992 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 775 - ON CLIMB-OUT FROM ALB, EN ROUTE TO PIT, THE FIRST OFFICERS SLIDING WINDOWN ARCED AND THEN CRACKED.  FLIGHT RETURNED TO FIELD AT ALB AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS SLIDING WINDOW PER MM 56-12-11.  ALSO, AS PRECAUTIONARY, REMOVED AND REPLACED THE FIRST OFFICERS SLIDING WINDOW HEAT CONTROL UNIT (P/N 83000-05602) PER MM 30-41-11.  ADJUSTMENT AND OPERATIONAL TEST OF WINDOW GOOD.  (M)
